# SDR AUS20040514

- Difficulty date: June 14, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM567B24
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A210102
- Condition: Faulty
- Location: Mlg
- Part time: 6,391 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR ACTUATOR LOCKNUT LOOSE AND LOCKWIRE BROKEN.
